Etracker Debug:
	et_pagename = "Journal of Inverse and Ill-posed Problems|jiip|C|[EN]"
Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51



Regularization in Banach spaces — convergence rates by approximative source conditions

T. Hein1

1Technische Universität Chemnitz, Fakultät für Mathematik, D-09107 Chemnitz, Deutschland. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 1, Pages 27–41, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.004, February 2009

Publication History

Published Online:


In this paper we deal with convergence rates for a Tikhonov regularization approach for linear and nonlinear ill-posed problems in Banach spaces. Here, we deal with so-called distance functions which quantify the violation of a given reference source condition. With the aid of these functions we present error bounds and convergence rates for regularized solutions of linear and nonlinear problems when the reference source condition is violated. Introducing this topic for linear problems we extend the theory also to nonlinear problems. Finally an a-posteriori choice of the regularization parameter is suggested yielding the optimal convergence rate.

Key words.: Ill-posed problem; regularization; Banach space; distance function; convergence rates

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.